# SDR 2007UALA01247

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N906UA
- Make and model: Boeing 737522
- Aircraft serial: 25006
- Aircraft time: 45,010 hours, 28,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT AFT FRAME IS CRACKED IN TWO PLACES. FIRST CRACK IS ON AFT SIDE OF FRAME IN RADIUS ADJACENT TO IB UPPER CORNER OF LOWER STOP FITTING, SECOND CRACK IS ON FWD SIDE OF FRAME JUST BELOW UPPER CORNER IB CORNER OF LOWER STOP FITTING.   [SUP 05-04-07]   MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKS. ACCOMPLISHED NESTED ANGLE REPAIR.
